Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 9, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at May 30, 2024, 5:05 PM CDT for Ector County, Midland County, Texas. It was in force for 25 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2024, 5:05 PM CDT (22:05 UTC)
- Expired
- May 30, 2024, 5:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 3.0 in
Counties Ector County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 6 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:10 PM CDT | TORNADO | 1 W Warfield, TX | Corrects previous tornado report from 2 S Midland International. This tornado likely began as a weak uncondensed tornado near Highway 80 and FM 1788, causing minor damage as it tracked towards I-20 and FM1788. The tornado was then observed crossing I-20 becomi |
| May 30, 5:15 PM CDT | HAIL 2.75 | Midland International, TX | Large hail began at approximately 515 PM CDT at NWS Midland and lasted between 45 minutes and an hour. Hail reached upwards of tennis ball to baseball size. This hail broke windows and heavily dented 10 vehicles. Windows in one building were completely destroy |
| May 30, 5:16 PM CDT | TSTM WND DMG | 1 Nnw Warfield, TX | Over 20 power poles snapped along FM 1788 west of Midland International Airport. Time estimated from radar. |
| May 30, 5:16 PM CDT | TORNADO | 2 Se Midland Internatio, TX | NWS employees spotted a secondary smaller and weaker circulation to the east of the strengthening Warfield tornado. The NWS survey team was unable to find damge in the area, as this weak satellite tornado likely occurred over open terrain. This tornado was the |
| May 30, 5:17 PM CDT | HAIL 3 | 4 Nw Warfield, TX | Report from mPING: Tea Cup (3.00 in.). |
| May 30, 5:17 PM CDT | TORNADO | 2 S Midland Internation, TX | View from NWS Midland of tornado south of the airport on I-20. |
| May 30, 5:21 PM CDT | TSTM WND DMG | 2 Wsw Warfield, TX | Power lines down along W Hwy 80/Business 20 at CR1296. Time estimated from radar. |
| May 30, 5:25 PM CDT | TSTM WND DMG | Warfield, TX | Fire Dept shared photos of damaged outbuilding near FM 1788 and CR 127. Damage is likely from RFD Winds. |
| May 30, 5:31 PM CDT | TSTM WND DMG | 5 S Mission Dorado, TX | *** 2 INJ *** Odessa FD/PD responded to a report of an overturned double wide trailer home along CR 172. This was likely the result of intense RFD winds on the backside of the tornadic circulation. Two occupants in the home were injured and one was taken to th |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 3:29 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.1 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1522 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
206
WFUS54 KMAF 302205
TORMAF
TXC135-329-302230-
/O.NEW.KMAF.TO.W.0009.240530T2205Z-240530T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
505 PM CDT Thu May 30 2024
The National Weather Service in Midland has issued a
* Tornado Warning for...
East central Ector County in western Texas...
Western Midland County in western Texas...
* Until 530 PM CDT.
* At 505 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Midland International Air and Space Port, or near
Odessa, moving southeast at 25 mph.
HAZARD...Tornado and hail up to three inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Midland, Odessa, and Midland International Air and Space Port
around 510 PM CDT.
Other locations impacted by this tornadic thunderstorm include Odessa
Schlemeyer Field, Warfield, Cotton Flat, and Skywest Airport.
This includes Interstate 20 between mile markers 121 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3194 10241 3207 10231 3191 10196 3170 10212
TIME...MOT...LOC 2205Z 306DEG 24KT 3194 10228
TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
$$
291 follow-up statement
043
WWUS54 KMAF 302217
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
517 PM CDT Thu May 30 2024
TXC135-329-302230-
/O.CON.KMAF.TO.W.0009.000000T0000Z-240530T2230Z/
Ector TX-Midland TX-
517 PM CDT Thu May 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EAST
CENTRAL ECTOR AND SOUTHWESTERN MIDLAND COUNTIES...
At 517 PM CDT, a confirmed extremely dangerous tornado was located
near Midland International Air and Space Port, or 9 miles east of
Odessa, moving southeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Midland around 525 PM CDT.
Other locations impacted by this tornadic thunderstorm include Cotton
Flat, Skywest Airport, and Warfield.
This includes Interstate 20 between mile markers 121 and 134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3190 10236 3203 10226 3191 10196 3170 10212
TIME...MOT...LOC 2217Z 306DEG 24KT 3189 10220
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...3.00 IN
$$
29What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 30, 2:33 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 30, 2:33 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 233 PM CDT Thu May 30 2024 ...New SHORT TERM, LONG TERM, FIRE WEATHER... .SHORT TERM... (This afternoon through Friday night) Issued at 228 PM CDT Thu May 30 2024 - Scattered to numerous thunderstorms, some severe with all hazards in play, are forecast this afternoon and evening for the northern Permian Basin and the lower Trans Pecos - Another round of thunderstorms Friday night? Going to be a busy afternoon, so will keep this somewhat brief. Latest mesoanalysis and satellite data suggest that the outflow boundary is along a line from south of Tatum NM east-southeastward through just northeast of Midland to almost Garden City, TX. Meanwhile, a dryline extends across southeastern NM from Artesia south through Carlsbad, then from there south southeastward to near Pecos and Fort Stockton. Hodographs support splitting storms this afternoon where convection can realize substantial MLCAPE exceeding 3000 J/kg, steep mid-tropospheric lapse rates, and effective shear in the 40-50 knot range. Right-moving daughter cells, especially if they can latch onto the baroclinic vorticity within the outflow boundary, will have the potential to produce a couple of tornadoes just inside the cool side of the boundary where LCLs and subcloud RHs are higher than on the warm side of the boundary. Large to giant (> 3" diameter) hail, wind gusts over 70 mph, and very heavy rainfall are likely to occur. With the left-moving daughter cells, all threats are in play except for tornadoes. Looking at two areas for CI this afternoon...Pecos County and also along the outflow boundary across the northern/northwestern Permian Basin. WoFS paintballs suggestive of upscale growth into two MCSs, one with messy cell mergers over the northeastern Basin and the second over Terrell County. Flash flooding will then be a concern over these areas. Some CAMs are hinting at redevelopment over the northeastern Basin after midnight as well...bears watching. Friday looks to be a down day as cool outflow from the expected MCSs overspreads the area. Should be a nice day. Friday night likewise should be quiet, with possibly some showers and thunderstorms across the northeastern Basin Friday night. NBM looked good for the short- term and was used with no modification other than to add T+ in the grids for this afternoon/evening where there was PoPs. -bc && .LONG TERM... (Saturday through Wednesday) Issued at 228 PM CDT Thu May 30 2024 Behind a cold front reinforced by mesoscale outflow boundaries, easterly upslope surface flow will advect in higher levels of moisture for all of the area on Saturday. PWATs are forecast to reach levels that are above annual climatological maximum, with parts of West Texas being included by WPC in risk for excessive rainfall. In addition to increased moisture behind Friday's cold front and the dryline setting up farther to the west, an upper short wave trough will provide lift for storms. The most widespread rain chances are forecast Saturday, when a chance of thunderstorms will be present for much of the area. SPC has outlined parts of West Texas in a SLGT risk Saturday and MRGL Sunday. The combination of deep layer shear of 40-60kts over the southern 2/3rds of the area, anomalously high boundary layer moisture, and steep lapse rates of 7-9 C/km will be conducive to a risk of hail and damaging winds in any storms that develop and become severe on Saturday. While an isolated tornado cannot be ruled out in the most intense and rapidly developing storms, the higher tornado risk looks to be present farther north over the TX PH. Despite storm chances over westernmost regions, QPF remains low over higher terrain. More on this in the Fire Weather Discussion. Sunday's storm coverage will be less than Saturday as the trough moves east of the area, with most forcing for convection a result of the dryline. Westerly downsloping winds over higher terrain sharpens the dryline during the afternoon, but only isolated convection is forecast, mainly in southern parts of the area over the mountains. Hail and damaging winds are possible in the strongest storms. Increasing thicknesses following the departing trough on Sunday will also result in warmer temperatures than Saturday. After Sunday, a summer-like Death Ridge pattern, with ridging building from the eastern Pacific into the U.S. Intermountain West and Rockies, will mark a warming trend that continues into Wednesday. Cluster analysis consistently shows a quasi-stationary upper ridge setting up over Mexico by Monday, and LREF model as well as forecast dew point grids indicate the dryline retreating west to El Paso after Sunday. While still too early to tell, this might mark the unofficial start of our monsoon season. With the dryline this far west, rain is not likely anywhere in the area. Some rain chances are indicated at the end of the long term for western parts of the area, but this far out we will need to see a more consistent signature in models before we conclude rain is possible next week. Highs Saturday will be the coolest out of all days in the long term, near to below average northeast of the Pecos River with upper 80s over higher elevations and northeastern Permian Basin, and a few degrees above average in the 90s and above elsewhere, triple digits near the Rio Grande. Lows Saturday night remain warmer than average and in the 60s, 70s near the Rio Grande and over the southeastern Permian Basin. Highs Sunday feature 90s and above, with triple digits making an appearance not only in the Big Bend but also in the Reeves County Plains up along the Pecos River into SE NM. Lows will Sunday night will be similar but warmer than Saturday night, as surface flow becomes more southerly and warmer air from the south is transported into the area. Monday through Wednesday, highs 10 to 15 degrees warmer than average for early June are expected, with highs mostly in the triple digits and above, aside from higher elevations, northern Lea County, and the northern Permian Basin where highs will stay in the 90s. Lows likewise will continue to be warmer than average, 70s present over much of the southern and eastern Permian Basin, leeward plains of the Guadalupe into Davis Mountains, and near the Rio Grande, 60s elsewhere. Highs Tuesday are likely to be the warmest in the long term, close to 15 degrees above average for early June. After surface flow again becomes more easterly later on Wednesday in response to an approaching short wave, highs Thursday will be slighter "cooler" but remain above average, similar to readings seen on Sunday. Lows Thursday night will continue the trend of above average temperatures, with warmest lows in the 70s along the Pecos River and near the Rio Grande, and coolest lows in the highest elevations of West Texas and the Guadalupes. && .AVIATION... (18Z TAFS) Issued at 1229 PM CDT Thu May 30 2024 With the exception of KFST and KMAF, VFR conditions and winds generally under 11 knots are forecast to prevail through 31/18Z. Now, for the bad news. Convection-allowing models persist in bringing in +TSRA at KFST and KMAF, likely with large hail, frequent lightning, and very heavy rain, in the 30/20Z to 30/23Z range. Confidence in MVFR to IFR conditions in +TSRA BR and variable winds gusting up to 45 knots (and likely exceeding that!) is sufficient to include at these two terminals this afternoon. Look for improving conditions after 31/00Z. -bc && .FIRE WEATHER... Issued at 228 PM CDT Thu May 30 2024 Elevated fire weather conditions are forecast over westernmost regions each day, mainly west of the dryline for higher terrain west of the Pecos, especially Eddy County Plains and the Guadalupes. Min RH below critical 15% level will coincide with increased 20ft winds each afternoon west of the dryline, with ERCS remaining above the 90th percentile. In any storms Saturday afternoon, fire starts from lightning will be possible as far west as the Sacramento Foothills due to critically dry fuels and lack of wetting rains in any storms. However, below average fuel density will constrain fire risk. Highest risk of fire weather conditions is indicated for Sunday through Wednesday, with critical fire weather conditions possible Sunday and Monday. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 65 86 67 90 / 50 20 10 20 Carlsbad 62 95 66 96 / 0 0 10 30 Dryden 72 97 72 95 / 20 0 0 20 Fort Stockton 67 98 70 96 / 10 10 0 40 Guadalupe Pass 64 89 64 89 / 0 0 0 20 Hobbs 60 89 63 92 / 10 10 10 30 Marfa 56 95 57 94 / 0 0 0 30 Midland Intl Airport 66 90 67 92 / 10 10 10 20 Odessa 67 92 69 92 / 10 10 10 20 Wink 66 98 70 96 / 0 0 0 30 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...70 LONG TERM....94 AVIATION...70
Hazardous weather outlook, May 30, 2:40 PM CDT, 2 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 240 PM CDT Thu May 30 2024 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-311945- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 240 PM CDT Thu May 30 2024 /140 PM MDT Thu May 30 2024/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is a medium risk of severe thunderstorms this afternoon and evening, mainly east of Midland-Odessa and across the Lower Trans Pecos. Any severe storms that do develop will be accompanied by large hail and/or damaging winds and/or an isolated tornado. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low risk of severe thunderstorms Friday afternoon and evening, mainly over the Western Low Rolling Plains, Southeast Permian Basin, and Lower Trans Pecos. Any severe storms that do develop will be accompanied by large hail and/or damaging winds. There is a low risk of severe thunderstorms Saturday afternoon and evening. Any severe storms that do develop will be accompanied by large hail and/or damaging winds. Hazardous heat is possible, mainly along the Rio Grande. Near-critical fire weather conditions are possible, mainly over the higher terrain west of the Pecos, especially Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, May 30, 3:41 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
341 PM CDT Thu May 30 2024
TXZ075-082-302130-
Pecos TX-Terrell TX-
341 PM CDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PECOS AND NORTH CENTRAL
TERRELL COUNTIES THROUGH 430 PM CDT...
At 340 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 24 miles southeast of Fort Stockton,
moving east at 30 mph.
HAZARD...Landspouts, wind gusts up to 50 mph, and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Bakersfield.
This includes Interstate 10 between mile markers 295 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 900 PM CDT for southwestern
Texas.
&&
LAT...LON 3048 10270 3073 10277 3093 10219 3043 10209
TIME...MOT...LOC 2040Z 255DEG 24KT 3065 10259
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
29Local storm report, May 30, 4:47 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
447 PM CDT Thu May 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Hail 6 E Gardendale 32.02N 102.27W
05/30/2024 M1.00 Inch Midland TX Public
&&Local storm report, May 30, 4:56 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
456 PM CDT Thu May 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM Hail 1 E Gardendale 32.02N 102.35W
05/30/2024 M2.75 Inch Ector TX Public
Hail ranged from golf ball to baseball
sized.
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:13 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| May 29, 7:36 PM CDT | Special Weather Statement | MAF | Pecos | 39 min |
| May 29, 7:48 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 23 min |
| May 29, 8:11 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 29 min |
| May 29, 8:11 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 64 min |
| May 29, 9:07 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 38 min |
| May 29, 9:16 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Ward | 59 min |
| May 29, 10:14 PM CDT | Special Weather Statement | MAF | Upton | 46 min |
| May 29, 11:13 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 62 min |
| May 29, 11:52 PM CDT | Special Weather Statement | MAF | Glasscock | 53 min |
| May 30, 2:43 PM CDT | Dust Storm Advisory | MAF | Andrews, Ector, Gaines, Glasscock, Martin, Midland and 3 more | 92 min |
| May 30, 3:41 PM CDT | Special Weather Statement | MAF | Pecos | 49 min |
| May 30, 3:51 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 39 min |
| May 30, 4:18 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 42 min |
| May 30, 4:28 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 47 min |
| May 30, 4:31 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 44 min |
| May 30, 5:02 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 58 min |
| May 30, 5:07 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 53 min |
| May 30, 5:15 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Martin, Midland | 45 min |
| May 30, 5:24 PM CDT | Tornado Warning | MAF | Ector, Midland, Upton | 36 min |
| May 30, 5:52 PM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| May 30, 5:55 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 50 min |
| May 30, 5:59 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 46 min |
| May 30, 6:00 PM CDT | Tornado Warning | MAF | Midland, Upton | 30 min |
| May 30, 6:02 PM CDT | Severe Thunderstorm Warning | MAF | Midland, Upton | 43 min |
| May 30, 6:04 PM CDT | Tornado Warning | MAF | Terrell | 26 min |
| May 30, 6:38 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 37 min |
| May 30, 6:40 PM CDT | Tornado Warning | MAF | Terrell | 50 min |
| May 30, 6:42 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 48 min |
| May 30, 6:44 PM CDT | Tornado Warning | MAF | Midland, Upton | 31 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.